# SDR UIEA2023042180369

- Difficulty date: April 18, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 94,195 hours, 15,862 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL TANK #4 LEAKS INTO CENTER TANK AT A RATE OF 100 KILOS PER 11 MINUTES APPROX 600 PER HOUR UNCONTROLLABLY( MX CURRENTLY INSTALLING TRANSFER PUMP & ACTUATOR IAW AP-24097, AMM 28-22-07 & FIM 28-20-00. )
